# SDR ASAA2014051507827

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 20,778 hours, 6,248 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER TRIPPED - P6-2 A3, ACFT GROUNDED. PERFORMED CIRCUIT BREAKER RESET PROCEDURE IAW AMM 20-60-01. CIRCUIT BREAKER REMAINS SET.  PERFORMED IFSAU OPS CHECK IAW AMM 22-11-37. BITE AND OPS TEST PASSES.  ACFT OK FOR SERVICE.
